# SDR QXEA2011121901389

- Difficulty date: December 14, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP NR 4 FLAP CARRIAGE MOUNT FITTING ON FRONT SPAR OF FLAP ARE CHAFED FROM CONTACTING FLAP TRACK.  FOUND TOP OF INBOARD LUG OF BOTH RT NR 4 FLAP CARRIAGE MOUNT FITTINGS WORN.  MATERIAL LOSS OF INBOARD FITTING .05" OTBD FTTING .02" FROM RADIUS OF LUG.  COMPLIED WITH RD 8/4-57-228 STEP NR1 AND 2, REMOVED MATERIAL OFF BOTH FITTINGS FOR NR4 FLAP CARRIAGE.  OTBD LUG OF INBD FITTING AND INBD LUG OF OTBD FITTING.  CHECKED AFFECTED AREA USING HFEC IAW NTM 51-00-01-250-801, NO DEFECTS NOTED.  COMPLIES WITH STEP 3 OF RD 8/4-57-228.  FINISHED AFFECTED AREAS WITH ALODINE AND PRIMER IAW RD 8/4-57-228 STEPS 4-6.  COMPLETED REPAIR IAW RD 8/4-57-228 STEP 7.
